Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Pimples on face after chickenpox, applied melacare cream, face becomes red when exposed to heat

Dr i m 24yrs old womn......nw im suffng with pimpls on my fce.......6mnths bck i hd chknpx aftr that thse all pimpls r genratng on my fce...i hd vstd one skn spclsit for this....he advced melacare cream....aftr appling this cream my face becme redish in clor whn i expsd to heat or sunlght.....cn u suggst a solutn .......
Asked On : Fri, 11 Oct 2013
Answers:  1 Views:  38
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Some medicines cause photosensitivity(redness/burning etc) especially when exposed to sun.Its better to apply melacream after washing your face during night time to avoid redness/burning/itching.In case these symtoms repeat even while nighttime application it means that you are sensitive to the medication and needs to be stopped.Take care.Hope this helps.
Answered: Fri, 11 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor